Meltlets Berry Burst 48 Meltets

$12.99

For headache relief wherever and whenever you need it. No water needed – just melts in your mouth.

*This product is not available in our WholeLife Healthfoods Markets stores but can be purchased through any WholeLife Pharmacy & Healthfoods store

**Please note this is a Pharmacy Medicine**

Available for Nationwide Delivery
Available for Click and Collect
Available for Local Delivery
SKU: 702582 Category: Brand:

Description

Meltlets start to melt in your mouth quickly, for headache relief wherever and whenever you need it. Nurofen’s next generation of ibuprofen pain relief that melts on your tongue conveniently without the need for water, making them great for when you’re out and about.

Reviews

There are no reviews yet.

Be the first to review “Meltlets Berry Burst 48 Meltets”

Your email address will not be published.

Ingredients

Ibuprofen 200mg

How to Use

Place meltlet on the tongue, allow it to dissolve in the mouth before swallowing it. No water is required. Do not chew. Adults and children from 12 years: Take 1 to 2 meltlets initially, then 1 to 2 meltlets every 4 to 6 hours as necessary (maximum 6 meltlets in 24 hours). Do not use in children under 12 years old except on doctor’s advice.

Warnings

Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage. Do not use if: – You have a stomach ulcer, or other stomach disorders, kidney, liver or heart problems – You are allergic to ibuprofen, aspirin or other anti-inflammatory medicines – During the last 3 months of pregnancy Unless a doctor has told you to, do not use: – For more than 3 days at a time – If you have asthma – If you are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines – If you are trying to become pregnant or during the first 6 months of pregnancy – In children suffering from chickenpox (varicella) – In children suffering from dehydration through diarrhoea and/or vomiting – If you are taking other medication regularly – If you are aged 65 years or over – In children under 12 years of age Stop use and see your doctor immediately if: – You have an allergic reaction Advisory statements: Contains sucralose Other information: Do not use if the blister foil is broken on first opening.